1mg, best e pharmacy in India

HYOCIMAX MF 20 MG/250 MG TABLET

Tablet
MRP: Rs. 99 for 1 strip(s) (10 tablets each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition for HYOCIMAX MF

Hyoscine(20 mg),Mefenamic Acid(250 mg)

food interaction for HYOCIMAX MF

alcohol interaction for HYOCIMAX MF

pregnancy interaction for HYOCIMAX MF

lactation interaction for HYOCIMAX MF

food
alcohol
pregnancy
lactation
There is no data available. Please consult doctor before consuming the drug.
Hyocimax mf 20 mg/250 mg tablet may cause excessive drowsiness and calmness with alcohol.
Taking Mefenamic acid with alcohol increases the risk of stomach bleeding.
UNSAFE
Hyocimax mf 20 mg/250 mg tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Hyocimax mf 20 mg/250 mg tablet is probably safe to use during breastfeeding. Please consult your doctor.
SAFE

SALT INFORMATION for HYOCIMAX MF

Hyoscine(20 mg)

Uses

Hyoscine is used in the treatment of motion sickness.

How it works

Hyoscine belongs to class of medications called antimuscarinic and antispasmodic. It acts by relaxing the smooth muscles and by inhibiting secretions in the lining of the gastro-intestinal tract.

Common side effects

Vomiting, Nausea, Nervousness, Nightmare, Abnormal dreams, Anxiety, Confusion, Dizziness, Headache, Heartburn, Insomnia, Restlessness, Stomach pain, Vaginal itching, Vaginal discharge
Mefenamic Acid(250 mg)

Uses

Mefenamic Acid is used in the treatment of headache, osteoarthritis, dental pain, menstrual pain, post operative pain and muscular pain.

How it works

Mefenamic acid belongs to the class of medications called non-steroidal anti-inflammatory drugs (NSAIDs). It works by stopping the body's production of a substance (prostaglandins) that causes pain, fever, and inflammation.

Common side effects

Drowsiness, Diarrhoea, Abdominal pain, Dizziness, Headache, Heartburn, Nausea, Stomach upset, Vomiting

Common Dosage for HYOCIMAX MF 20 MG/250 MG TABLET

Patients taking HYOCIMAX MF 20 MG/250 MG TABLET

  • 33%
    Thrice A Day
  • 33%
    Twice A Day
  • 33%
    Once A Day

SUBSTITUTES for HYOCIMAX MF

No substitutes found

Top Physicians

  • Dr. Khoobsurat Najma
    MBBS
    4.9
  • Dr. M. K. Singh
    MBBS, MD
    4.8
  • Dr. Joy Chakraborty
    MBBS, MD
    4.5
  • Dr. R. S. Rawat
    MBBS, MD
    4.5
  • Dr. P. R. Aryan
    MBBS, Diploma
    4.3

Expert advice for HYOCIMAX MF

  • Do not take hyoscine if you are allergic to hyoscine or any of the other ingredient of the tablet or solution.
  • Do not drive or operate machinery immediately after taking hyoscine as it may cause drowsiness.
  • Consult your doctor before taking hyoscine, if you have a history of heart problems like heart failure or fast heart rate; an overactive thyroid; fever, constipation or difficulty while urinating.

Frequently asked questions for HYOCIMAX MF

Hyoscine

Q.What does hyoscine treat and how does it work?
Hyoscine is used for treating motion sickness. It is also used for relief from spasm in the genito-urinary tract, gastro-intestinal tract as well as during irritable bowel syndrome (IBD). Hyoscine acts by relaxing the smooth muscles and by inhibiting secretions in the lining of the gastro-intestinal tract

Q.Is hyoscine the same as scopolamine?
Scopolamine is the brand name of hyoscine

Q.Is it an anti-histamine?
It is not an anti-histamine

Q.Can I take paracetamol/ibuprofen/painkillers with hyoscine?
Hyoscine is not known to interact with paracetamol/ibuprofen/painkillers.Drugs are known to interact with each other and cause adverse effects.Any drug used in combination with hyoscine should be as per the doctor's advice

Q.Does hyoscine cause drowsiness or relieve nausea?
Hyoscine is known to relieve nausea and may cause drowsiness as a side effect.

Mefenamic Acid

Q.Is mefenamic acid an antibiotic/ contain codeine?
No. Mefenamic acid is a non-steroidal anti-inflammatory drug used to treat mild to moderate pain conditions and fever. It not an antibiotic and does not contain codeine

Q.Is mefenamic acid a painkiller?
Yes. Mefenamic acid is mild to moderate painkiller drug

Q.Is mefenamic acid safe?
Mefenamic acid is safe if used at prescribed doses for the prescribed duration as advised by your doctor

Q.Is mefenamic acid good for toothache/ for back pain/ headache?
Yes, mefenamic acid can be used to relieve dental pain, back pain and headache

Q.Does mefenamic acid stop periods/ stop bleeding?
Mefenamic acid is used for relieving pain that happens before or during a menstrual period. It does not stop periods or bleeding. Always consult your doctor regarding its use

Q.Can I take mefenamic acid with naproxen/ paracetamol/ ibuprofen/ metronidazole/ withtramadol/ with tranexamic acid/ with sertraline/ amoxicillin?
Mefenamic acid may interact with the drugs mentioned above. Always consult your physician for the change of dose regimen or an alternative drug of choice that may strictly be require

Q.Does mefenamic acid make you drowsy?
Mefenamic acid has a rare side effect of causing drowsiness. Always consult your doctor, if you experience such side effects.

Top Medicines Prescribed with HYOCIMAX MF 20 MG/250 MG TABLET

Articles


Content on this page was last updated on 08 June, 2014, by Dr. Varun Gupta (MD Pharmacology)